# SDR C8GA20060017

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 56,074 hours, 39,443 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Shorted
- Location: Eng Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 1711 FROM SAN TO TOL.  DURING CRUISE OPERATION NR 1 ENGINE STARTER VALVE CONTROL LIGHT REMAINED ILLUMINATED.  ENGINE WAS SHUTDOWN AND AIRCRAFT DIVERTED TO PHX.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE START VALVE AND START VALVE ANNUNICATOR LIGHT AS PRECAUTIONARY.  FURTHER INSPECTION NOTED SHORTED WIRE AT STARTER CONNECTOR.  REPLACED SHORTED WIRE.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
